Alert archive / Tennessee / Frost Advisories in 2011
Frost Advisory 8, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Oct 21, 2011, 3:56 AM EDT for 24 counties in Tennessee. It took effect at Oct 22, 2011, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2011, 3:56 AM EDT (07:56 UTC)
- In effect from
- Oct 22, 2011, 2:00 AM EDT
- Expired
- Oct 22, 2011, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Morristown, TN
All 24 counties
Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Claiborne County, TN, Grainger County, TN, Hamblen County, TN, Hamilton County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 97 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1643 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
139 WWUS74 KMRX 210756 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 356 AM EDT FRI OCT 21 2011 ...COLD TEMPERATURES AND AREAS OF FROST EXPECTED LATE TONIGHT INTO EARLY SATURDAY... .HIGH PRESSURE WILL BRING A CLEAR SKY AND LIGHT WINDS TO THE AREA TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S IN MANY LOCATIONS...WITH AREAS OF FROST DEVELOPING. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-211000- /O.CAN.KMRX.FZ.W.0003.000000T0000Z-111021T1300Z/ /O.UPG.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/ /O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 356 AM EDT FRI OCT 21 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL REACH FREEZING OR BELOW IN SOME LOCATIONS BY LATE TONIGHT. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ012>014-035-211000- /O.CAN.KMRX.FZ.W.0003.000000T0000Z-111021T1300Z/ /O.NEW.KMRX.FR.Y.0008.111022T0600Z-111022T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG 356 AM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. * TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING...AND WILL REACH THE MID 30S BY LATE TONIGHT. AREAS OF FROST CAN BE EXPECTED TO DEVELOP. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TNZ017-042-044-046-211000- /O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/ /O.UPG.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/ /O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/ SULLIVAN-NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...GREENEVILLE... JOHNSON CITY...ELIZABETHTON 356 AM EDT FRI OCT 21 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FROST ADVISORY FOR EARLY THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL REACH FREEZING OR BELOW IN SOME LOCATIONS BY EARLY MORNING. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ015-016-040-VAZ001-002-005-006-008-211000- /O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/ /O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/ HANCOCK-HAWKINS-NORTHWEST COCKE-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...NEWPORT... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 356 AM EDT FRI OCT 21 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FROST ADVISORY IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. * TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL REACH FREEZING OR BELOW IN SOME LOCATIONS BY EARLY MORNING. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ036>039-067>071-073-081>086-098>101-211000- /O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/ /O.NEW.KMRX.FR.Y.0008.111022T0600Z-111022T1300Z/ ANDERSON-UNION-GRAINGER-HAMBLEN-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...KINGSTON...LENOIR CITY...KNOXVILLE... DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE... DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA... CLEVELAND...BENTON 356 AM EDT FRI OCT 21 2011 /256 AM CDT FRI OCT 21 2011/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY... ...FROST ADVISORY IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY. THE FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. * TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING...AND WILL REACH THE MID TO UPPER 30S BY LATE TONIGHT. AREAS OF FROST CAN BE EXPECTED TO DEVELOP. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
4 follow-up statements
714 WWUS74 KMRX 210851 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 451 AM EDT FRI OCT 21 2011 ...COLD TEMPERATURES AND AREAS OF FROST EXPECTED LATE TONIGHT INTO EARLY SATURDAY... .HIGH PRESSURE WILL BRING A CLEAR SKY AND LIGHT WINDS TO THE AREA TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S IN MANY LOCATIONS...WITH AREAS OF FROST DEVELOPING. NCZ060-061-TNZ015>018-040>047-072-074-087-102-VAZ001-002-005-006- 008-211945- /O.CON.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/ CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-NORTHWEST COCKE- COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE- WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE... ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...NEWPORT... COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN... ELIZABETHTON...ROAN MOUNTAIN...CADES COVE...GATLINBURG... COKER CREEK...DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY... LEBANON...ABINGDON 451 AM EDT FRI OCT 21 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL REACH FREEZING OR BELOW IN SOME LOCATIONS BY LATE TONIGHT. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ012>014-035>039-067>071-073-081>086-098>101-211945- /O.CON.KMRX.FR.Y.0008.111022T0600Z-111022T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER- HAMBLEN-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION- HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...BENTON 451 AM EDT FRI OCT 21 2011 /351 AM CDT FRI OCT 21 2011/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY... * TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING...AND WILL REACH THE MID TO UPPER 30S BY LATE TONIGHT ALLOWING AREAS OF FROST TO DEVELOP. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
582 WWUS74 KMRX 211848 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 248 PM EDT FRI OCT 21 2011 ...COLD TEMPERATURES AND AREAS OF FROST EXPECTED LATE TONIGHT INTO EARLY SATURDAY... .HIGH PRESSURE WILL BRING A CLEAR SKY AND CALM WINDS TO THE AREA TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S IN MANY LOCATIONS...WITH AREAS OF FROST DEVELOPING. NCZ060-061-TNZ015>018-040>047-072-074-087-102-VAZ001-002-005-006- 008-220800- /O.CON.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/ CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-NORTHWEST COCKE- COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE- WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE... ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...NEWPORT... COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN... ELIZABETHTON...ROAN MOUNTAIN...CADES COVE...GATLINBURG... COKER CREEK...DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY... LEBANON...ABINGDON 248 PM EDT FRI OCT 21 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * TIMING...TEMPERATURES WILL FALL QUICKLY AND WILL REACH FREEZING OR BELOW IN SOME LOCATIONS BY LATE TONIGHT. THE COLDEST LOCATIONS WILL BE IN SHELTERED OR ELEVATED VALLEYS. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ012>014-035>039-067>071-073-081>086-098>101-220800- /O.CON.KMRX.FR.Y.0008.111022T0600Z-111022T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER- HAMBLEN-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION- HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...BENTON 248 PM EDT FRI OCT 21 2011 /148 PM CDT FRI OCT 21 2011/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY... * TIMING...TEMPERATURES WILL FALL QUICKLY AND WILL REACH THE MID TO UPPER 30S BY LATE TONIGHT...ALLOWING AREAS OF FROST TO DEVELOP. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ DGS
626 WWUS74 KMRX 220645 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 245 AM EDT SAT OCT 22 2011 ...COLD TEMPERATURES AND AREAS OF FROST EXPECTED LATE TONIGHT INTO EARLY THIS MORNING... .HIGH PRESSURE IS PROVIDING A CLEAR SKY AND CALM WINDS TO THE AREA TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S IN MANY LOCATIONS...WITH AREAS OF FROST. NCZ060-061-TNZ015>018-040>047-072-074-087-102-VAZ001-002-005-006- 008-221300- /O.CON.KMRX.FZ.W.0004.000000T0000Z-111022T1300Z/ CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-NORTHWEST COCKE- COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE- WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE... ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...NEWPORT... COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN... ELIZABETHTON...ROAN MOUNTAIN...CADES COVE...GATLINBURG... COKER CREEK...DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY... LEBANON...ABINGDON 245 AM EDT SAT OCT 22 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TIMING...TEMPERATURES WILL BE AT FREEZING OR BELOW IN SOME LOCATIONS LATE TONIGHT INTO THE VERY EARLY MORNING. THE COLDEST LOCATIONS WILL BE IN SHELTERED OR ELEVATED VALLEYS. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ012>014-035>039-067>071-073-081>086-098>101-221300- /O.CON.KMRX.FR.Y.0008.000000T0000Z-111022T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER- HAMBLEN-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION- HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...BENTON 245 AM EDT SAT OCT 22 2011 /145 AM CDT SAT OCT 22 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... * TIMING...TEMPERATURES WILL BE IN THE MID TO UPPER 30S LATE TONIGHT INTO THE VERY EARLY MORNING...WITH AREAS OF FROST. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
642 WWUS74 KMRX 221303 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 903 AM EDT SAT OCT 22 2011 NCZ060-061-TNZ015>018-040>047-072-074-087-102-VAZ001-002-005-006- 008-221415- /O.EXP.KMRX.FZ.W.0004.000000T0000Z-111022T1300Z/ CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-NORTHWEST COCKE- COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE- WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE... ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...NEWPORT... COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN... ELIZABETHTON...ROAN MOUNTAIN...CADES COVE...GATLINBURG... COKER CREEK...DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY... LEBANON...ABINGDON 903 AM EDT SAT OCT 22 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... A WIDEPSREAD HARD FREEZE HAS OCCURRED THIS MORNING ACROSS MOST OF THE MOUNTAINS OF EAST TENNESSEE AND ACROSS EXTREME SOUTHWEST NORTH CAROLINA. POCKETS OF SUB-FREEZING TEMPERATURES OCCURRED IN SOUTHWEST VIRGINIA AND THE NORTHERN TENNESSEE VALLEY. AREAS OF FROST MAY BE POSSIBLE AGAIN TONIGHT AS LOWS ARE EXPECTED TO FALL INTO THE MID 30S IN MOST SPOTS. $$ TNZ012>014-035>039-067>071-073-081>086-098>101-221415- /O.EXP.KMRX.FR.Y.0008.000000T0000Z-111022T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER- HAMBLEN-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION- HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...BENTON 903 AM EDT SAT OCT 22 2011 /803 AM CDT SAT OCT 22 2011/ ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS MORNING... LOW TEMPERATURES WERE IN THE LOWER TO MID 30S ACROSS MUCH OF THE TENNESSEE VALLEY AND CUMBERLAND PLATEAU...LEADING TO AREAS OF FROST. $$ DGS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Oct 21, 1:26 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Oct 21, 1:26 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
126 AM EDT FRI OCT 21 2011
.AVIATION...AN AREA OF SURFACE HIGH PRESSURE WILL BUILD INTO THE
REGION. CLOUDS OVER THE AREA WILL GRADUALLY CLEAR. VFR CONDITIONS
EXPECTED.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE
FOLLOWING ZONES: CHEROKEE...CLAY.
FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE
FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY
MOUNTAINS...EAST POLK...JOHNSON...NORTHWEST CARTER...
NORTHWEST GREENE...SEVIER SMOKY MOUNTAINS...SOUTHEAST
CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...
UNICOI...WASHINGTON TN.
FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...CAMPBELL...CLAIBORNE...
COCKE SMOKY MOUNTAINS...EAST POLK...JOHNSON...MORGAN...
SCOTT TN...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
FROST ADVISORY UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...GRAINGER...
HAMBLEN...HAMILTON...HANCOCK...HAWKINS...JEFFERSON...KNOX...
LOUDON...MARION...MCMINN...MEIGS...NW BLOUNT...NORTH
SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
GREENE...NORTHWEST MONROE...RHEA...ROANE...SEQUATCHIE...
SULLIVAN...UNION...WASHINGTON TN...WEST POLK.
VA...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
LDWHazardous weather outlook, Oct 20, 4:52 AM EDT, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 452 AM EDT THU OCT 20 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-210900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 452 AM EDT THU OCT 20 2011 /352 AM CDT THU OCT 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THE CHANCE FOR SOME LIGHT SNOW AND FREEZING DRIZZLE WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS THIS MORNING...GENERALLY ABOVE 3000 FEET. BUT ANY ACCUMULATIONS SHOULD BE VERY LIGHT. THESE UNSEASONABLY COLD TEMPERATURES COULD ALSO RESULT IN AREAS OF FROST AND ISOLATED FREEZING TEMPERATURES T0NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 9:05 PM EDT | Frost Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Carter, Cocke and 21 more | 7 hr |
| Oct 21, 3:56 AM EDT | Freeze Warning | MRX | Blount, Carter, Cocke, Greene, Hancock, Hawkins and 7 more | 29 hr |
Nearby
Frost Advisories in Tennessee, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.